# SDR EIAA20090051

- Difficulty date: March 31, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 84,556 hours, 15,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK EMERGENCY EXIT LIGHT INOP.  BATTERY PACK DISCHARGED.
